Journal of Symbolic Logic 69 (3):663-673 (2004)

Abstract
We show that the quasi-order of continuous embeddability between finitely branching dendrites (a natural class of fairly simple compacta) is $\Sigma_1^1$ -complete. We also show that embeddability between countable linear orders with infinitely many colors is $\Sigma_1^1$ -complete
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1096901760
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,668
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Analytic Equivalence Relations and Bi-Embeddability.Sy-David Friedman & Luca Motto Ros - 2011 - Journal of Symbolic Logic 76 (1):243 - 266.
Coloring Linear Orders with Rado's Partial Order.Riccardo Camerlo & Alberto Marcone - 2007 - Mathematical Logic Quarterly 53 (3):301-305.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-02-05

Total views
50 ( #186,830 of 2,331,376 )

Recent downloads (6 months)
1 ( #588,490 of 2,331,376 )

How can I increase my downloads?

Downloads

My notes